# SDR ASAA2023062743807

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,585 hours, 1,363 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SCHEDULED MAINTENANCE TASK MESSAGE " ENG 1 EEC C2 " OBSERVED. GROUNDED - YES. ON DEFERRAL.
